# SDR MASA2012080835027

- Difficulty date: August 8, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 19,156 hours, 15,620 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EXIT LIGHT AFT OF SERVICE DOOR INOP.  MX PLACED ON MEL.  RESECURED CONNECTOR P337.
